| Model Number |
2B8011 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported unspecified units of 150 ml capacity intravia containers leaked when the nurses had difficulties in unspiking.The issue was further described as; nurse had to cut open the bag to waste the rest of the drug instead of trying to deal with the port.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, e3, h3, h4, h6 (update codes), h11.H11: four devices were received for evaluation.Visual inspection was performed which showed that the membrane of the bags was damaged due to pull out the spike of the bag by the end user.Leak test was performed and no leak was observed in the bags.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.